# SDR DALA2017012300549

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 64,185 hours, 11,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A LIGHT HAZE IN THE CABIN FROM ROWS 15 TO 22. HAZE PERSISTED FOR ABOUT 20 MINUTES BEFORE GRADUALLY DISSIPATING. ALL AIRCRAFT SYSTEMS APPEARED NORMAL.
